Ask an expert
Question

22 Jul 2006

excessive bleeding!!!
..i am on no contraceptive but my period is very normal. it ended 4 days ago. last night ii started spotting..a couple of hours later my period seemed to be back again! it was very strong this morning! i put a tampon in and when i went back to the toilet 20 min later, it was SOAKED!!!! im am worried as this is not normal..and i have just started to feel very uncomfortrable around my stomach area...i don't know what to do to stop the bleeding..?tampons won't last! and im feeling a bit nauseous too...?
Answer 422 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should see your doctor as Sams says. You will need an examination to find out why this has happened.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.